# SDR DL767953809

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410518A
- Condition: Dented
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO UPPER SURFACE OF NR 7 L/E SLAT.  REPLACED WEDGE PER CMM 57-43-61.
